MAUDE Adverse Event Report: SGP01 SINGAPORE SHOECOVER DURAFIT BLUE; COVER, SHOE, OPERATING-ROOM

SGP01 SINGAPORE SHOECOVER DURAFIT BLUE; COVER, SHOE, OPERATING-ROOM
Model Number 4850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 08/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot number was provided, the device history record (dhr) could not be traced.No sample was returned at the time of the investigation.If the sample becomes available, it can be forwarded to us so further evaluation can be performed.According to the supplier, this product code 4850 is a shoecover that does not have an anti-skid coating.Therefore, this product does not contain an anti-skid function.With a review of this product history record, the visual inspect results of all the products produced have met the customer requirements.The manufacturing/transferring/inventory process and the environment of the product have not changed.The materials used in the products have not changed.All the products of this code have passed inspection before launch.It was recommended to the customer, to choose an alternative shoecover that provides an anti-skid function to better serve the situation.From the investigation, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported that shoe cover durafit blue 4850 becomes very slippery if the floor gets wet ¿for whatever reason¿ and a surgical tech fell on a wet floor in front of the scrub sink while wearing the shoecovers.The surgical tech suffered a new tear lateral meniscus, left knee; marked worsening of anterior cruciate ligament tear; worsened partial thickness tear posterior cruciate ligament; possible tear of medial cruciate ligament; worsened joint effusion and edema along the medial femoral condyle and tibial plateau.Surgery will be provided however the employee is continuing to work performing, the usual duties.
 
Additional Manufacturer Narrative
Mdr supplemental report being filed due to all entries in the f-fields on the inital report were entered incorrectly, showing cardinal health as the importer, which is in error.All f-fields should remain unmarked.No other changes to the report are required.

Brand Name
SHOECOVER DURAFIT BLUE
Common Device Name
COVER, SHOE, OPERATING-ROOM
Manufacturer (Section D)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN  339510
MDR Report Key9513072
Report Number1423537-2019-00386
Device Sequence Number2638090
Product Code FXP
UDI-Device Identifier10630140019128
UDI-Public10630140019128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4850
Device Catalogue Number4850
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/26/2019
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight120